# SDR SWAA2021031554756

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: LH EMERGENCY EXIT LOWER LIGHT HAS BURNT OUT BULB / RELAMPED LH EMERGENCY EXIT LOWER LIGHT AS PER REF B737 AMM 33-51-01-960-801. OPS CHECK FOUND NORMAL.
